# SDR UALA2012092905490

- Difficulty date: September 27, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 42,181 hours, 10,488 cycles
- Engine: Pwa PW4052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STATION 325 TO 325 BL R11 TO R11.  REPLACED SEAT TRACK IAW SRM 51-10-02.  CORROSION DEPTH=.040\ WIDTH=.7\LENGTH=3\.  WORK ACCOMPLISHED IAW NR HNZ503369.
